1. Home
  2. Over the Counter
  3. Pharmaceuticals
  4. Pain & Fever Relief
  5. Motrin - 200 mg (50 Packets of 2/Pkg)
Motrin - 200 mg (50 Packets of 2/Pkg)
Motrin - 200 mg (50 Packets of 2/Pkg)

Motrin - 200 mg (50 Packets of 2/Pkg)

Your Price: $15.95
Ibuprofen (50 Packets of 2 Caplets per Package) Don't let pain get in your way. MOTRIN IB contains ibuprofen, an ingredient doctors recommend for pain relief.
Item Number: 18064
Availability:
Nothing works faster or stronger on muscle pain. Temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps, and temporarily reduces fever.

Related Products

Tylenol Children's Liquid (4 oz)
Item Number: 18656
$9.95
Aspirin - 325mg (100/Bottle)
Item Number: 18100
UNAVAILABLE AT THIS TIME
$2.19
Advil - 200mg (50 Packets of 2/Pkg)
Item Number: 18056
$16.95
Ibuprofen - 200mg (500/Bottle)
Item Number: 18065
$12.49
Medi-Lyte - 500 (250 x 2's)
Item Number: 18057
$20.50

Recently Viewed Items